MAUDE Adverse Event Report: STRYKER SPINE-FRANCE MANTIS COUNTER TORQUE TUBE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.

STRYKER SPINE-FRANCE MANTIS COUNTER TORQUE TUBE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.
Catalog Number 48284080
Medical Device Problem Codes Fracture (1260); Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/15/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an item broke during medical procedure.Replacement was available.
 
Additional Manufacturer Narrative
Visual inspection; device history review; complaint history review; risk assessment.No relevant manufacturing issues were identified as all units met stryker specifications.Visual inspection confirmed the device was returned in 2 pieces, the tube and the handle.The possible root cause of the reported event is normal wear and tear of instruments.
 
Event or Problem Description

Brand Name
MANTIS COUNTER TORQUE TUBE
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6282604
Report Number0009617544-2017-00034
Device Sequence Number663367
Product Code LXH
UDI-Device Identifier07613327266825
UDI-Public(01)07613327266825
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48284080
Device Lot Number107429
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/08/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/02/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/27/2017
Supplement Report FDA Received Date04/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1